A Locally Convex Topology for Spaces of Holomorphic Functions.
Mathematische Annalen, Tome 177 (1968), pp. 143-155
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1968__177_161713,
author = {W.B. JONES},
title = {A {Locally} {Convex} {Topology} for {Spaces} of {Holomorphic} {Functions.}},
journal = {Mathematische Annalen},
pages = {143--155},
year = {1968},
volume = {177},
zbl = {0173.15504},
url = {http://geodesic.mathdoc.fr/item/MAN_1968__177_161713/}
}
W.B. JONES. A Locally Convex Topology for Spaces of Holomorphic Functions.. Mathematische Annalen, Tome 177 (1968), pp. 143-155. http://geodesic.mathdoc.fr/item/MAN_1968__177_161713/